Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amineptine under the tongue (sublingual) sukarno

Posted by ed_uk on November 15, 2005, at 16:17:17

In reply to Amineptine under the tongue (sublingual), posted by sukarno on November 15, 2005, at 16:01:25

Hi Paul

I bet you would develop tolerance to the nausea side effect pretty quickly if you took amineptine regularly :-) In the mean time, you could take an additional med to relieve the nausea. Cyclizine might help.

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:579021
URL: http://www.dr-bob.org/babble/20051112/msgs/579025.html